# SDR HEEA0012312

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 174035201
- Condition: Failed
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WON'T INDICATE.
